MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; SUPRARENAL AORTO UNI-ILIAC

ENDOLOGIX, INC. AFX; SUPRARENAL AORTO UNI-ILIAC
Model Number A28-28/C75-O20 V
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
Patient initially implanted with a bifurcated stent and an infrarenal aortic extension on (b)(6) 2013.On (b)(6) 2014 the patient had an additional suprarenal aortic extension placed to correct a type 1a endoleak.On (b)(6) 2016 computed tomography (ct) showed an unknown endoleak.On (b)(6) 2016 an angiogram confirmed a type 1a endoleak.The subsequent endovascular procedure was delayed due to the poor health of the patient.The patient has been scheduled for an intervention which has not taken place at this time.

Brand Name
AFX
Common Device Name
SUPRARENAL AORTO UNI-ILIAC
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5834928
Report Number2031527-2016-00377
Device Sequence Number16235779
Product Code MIH
UDI-Device Identifier00818009013583
UDI-Public(01)00818009013583
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
PO40002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2015
Device Model NumberA28-28/C75-O20 V
Device Lot Number1203992-016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2016
Initial Report FDA Received Date07/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR